# SDR ASOA2013052303653

- Difficulty date: April 16, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 24,114 hours, 22,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED AT CENTER SECTION.  REPAIRED IAW REO 601R-53-11-2503.
